# SDR HNAA2018072300165

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,228 hours, 28,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW NOTICED ELECTRICAL SMELL DURING CRUISE PHASE OF FLIGHT IN COCKPIT AND FWD CABIN. LASTED FOR 10 MINS AND DISSIPATED.
RAN ENGINES AND PACKS FOR 30 MIN AND RAN ELECTRICAL SYSTEMS NO ODOR NOTICED IN CABIN OR COCKPIT. INSPECTED FWD CABIN FOR ANY ELECTRICAL ANOMOLIES. NO DEFECTS NOTED, OK FOR SERVICE.
